Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Diabetic - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Blood Disorders
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hello
Doctor :  
how can i help u??
User :   hi there Doctor
User :   yes, thats why I am here
Doctor :  
proceed with ur quieries
User :   I do check my blood glucose through glucometer. My fasting glusoce is at average 140-150 and random 160-180. I take (1) Glibenclomide 5 mg daily before breakfast and,(2) 1 gm Glucophage after btreakfast and 1 gm Glucophage after dinner. When I take Glibenclomide 5 mg before break fast it reduces the blood glucose to 70-80 (Average). I am worried about fasting rate remain high. What to do?
Doctor :  
whats ur age/sex??
User :   age 56 sex Male
Doctor :  
from how many years u are having diabetes??
User :   approx 1 & a half year
Doctor :  
Doctor :  
what about ur diet??
Doctor :  
are u in control??
User :   No, I guess. However, I dont take sugar directly
Doctor :  
that is ur main problem..just because u are taking medicine u cannot...take unlimited food
User :   what to do doctor?
Doctor :  
most important thing in diabetes is lifestyle change like dieting,exerxcises...
Doctor :   so reduce oily items stop having sweets as much as possible...

Related questions you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor